CSN Login
Members Online: 3

You are here

Abdominal pain after having ascites drained???

KDWalker
Posts: 8
Joined: Feb 2013

hello, we are so thankful my father could make it in to have his first folfox treatment on Monday.  We went back today to have the pump removed and the doctor suggested we go have his ascites drained.   He had over 3 liters drained and now he is feeling worse ... We got home and now he has major abdominal pain??  Has anyone else experienced this?  We are still trying to figure out what's normal and what's not.   They originally didn't even want to do chemo last Thursday but thank God he looked and felt better Monday since we are having some major concerns about his liver.   If anyone has any comments in regards to ascites can you please let me know.   Thank you!

Trubrit's picture
Trubrit
Posts: 2870
Joined: Jan 2013

I feel bad that nobody has answered this post.

I have no knowledge in this area, but I know others here must be able to help you.

I will bump this to the top of the page for you. 

God bless you for your concern for your father. Love really makes such a huge difference in a person's healing. 

Blesssings!

- SUE -

Lorikat's picture
Lorikat
Posts: 643
Joined: Jul 2011

I have no personal experience with it either.  My Mom did but she had congestive heartfailure.  

rogina2336's picture
rogina2336
Posts: 188
Joined: Apr 2011

My husband had over 5 liters drained back in July, however he felt so much better almost instantly right away, so I am not of any help in regards to the abdominal pain.  He has since then been taking water pills daily to prevent it from coming back and so far so good.  Hope your father has relief soon, and keeps the ascites away. Blessings kim

Col_FL
Posts: 1
Joined: Mar 2013

Folfox is toxic to your liver.  That's where the ascities came in.  I cannot have the Folfox treatment due to cirrhosis (comorbidity).  I've had paracenthesis (draining of fluid from the abdomen), although I never had abdominal pain.  Take your Dad back to the doctor (preferably a Hepatologist).  They may have drained too much to fast, and he may need a break from chemo. 

 

Subscribe to Comments for "Abdominal pain after having ascites drained???"